# SDR VNAA202511210010

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: CC67010337SH6707
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE CARD TRFKE00EZZ20: CORROSION ON ELECTRICAL WIRING AND HYDRAULIC LINES SUPPORTS BRACKETS (6 E/A´S) BTW LBL 45 AND LBL 30 ALSO RBL 45, AND RBL 30 FS 797.00 AT LEFT/RIGHT MLG WHEEL WELL.  ELECTRICAL WIRING AND HYDRAULIC LINES SUPPORTS BRACKE•TS (6 E/A´S) BTW RBL45 AND RBL 30 FS 797.00 P/N´S: SH670-75542-8, SH67075542-7 AND CC•670-10337-2 AND BTW LBL 45 AND LBL 30 FS 797.00 P/N´S SH670-75541-8, CC67010337-1 WE•R E REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01 AND SRM 51-41-02-001-001-A01 AND CORROSION ON P/N: SH67075541-7 WAS REMOVED AND EVALUATED WITHIN OF LIMITS PER SRM 51-21-06-001-001-A01 AND SRM 53-00-00-101-001-A01 AND FIG. 53-00-00-991-802.
